# SDR HALA2012022900093

- Difficulty date: February 29, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 76,172 hours, 32,365 cycles
- Engine: Ge CF680
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hung Start
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE HUNG START, FUEL FLOW AND DUCT PRESSURE WERE NORMAL. HUNG AT 56 PERCENT N2 AND EGT 710 DEGREES WHEN START ABORTED.  SECOND START NORMAL.  GROUND START 1 & 2, NO DEFECTS NOTED ON NR 1 ENGINE.
